# SDR YAXA2015120802

- Difficulty date: November 30, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N765KP
- Make and model: Piper PA-31-350
- Aircraft serial: 318253012
- Aircraft time: 10,346 hours
- Engine: Lyc TIO540J2B
- Engine time: 3,552 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10391586
- Condition: Loose
- Location: Magneto
- Part time: 705 hours
- Component: Magneto, Cont, S6LN1209
- Component part number: BL3493101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT MAGNETO WAS REMOVED TO ACCESS A HYD PUMP.  DUE TO PREVIOUS FAILURES ON THIS TYPE OF MAGNETO, THE DISTRIBUTOR BUSHING WAS INSPECTED FOR LOOSENESS.  THE DISTRIBUTOR BUSHING WAS FOUND LOOSE & THE MAGNETO WAS REPLACED WITH SERVICEABLE.  THIS MAGNETO HAD 704.7 HOURS SINCE OVERHAUL & 272.3 HOURS SINCE 500 HOUR INSPECTION.
